# SDR COMA0570068

- Difficulty date: June 14, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 7,435 hours, 5,601 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cylinder
- Condition: Damaged
- Location: Nlg
- Part time: 7,435 hours, 5,601 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG OUTER CYLINDER P/N 52101-1, S/N BA0025 HAS HOLE IN THE CHROME BAND.  REPAIR NLG OUTER CYLINDER IAW BOMBARDIER REO 670-32-21-0059 AND GOODRICH SCR 0024-05.
